| Model Number |
7121/60 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that high rv lead impedance was observed.Possible lead fracture was noted.Replacing the lead was suggested.There were no patient consequences.